# SDR JJBA20240513020

- Difficulty date: April 17, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N21197
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500947
- Aircraft time: 40,039 hours, 26,939 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frms 67-68 S3-4r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL U-SHAPE ANGLE BTW FR 67-68 AND BTW STR 3-4R CRACKED.  VERTICAL U-SHAPE ANGLE BTW FR 67-68 AND BTW 3R-4R REPLACED.
